# SDR VNAA2016091000007

- Difficulty date: September 10, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 28,064 hours, 27,738 cycles
- Engine: Ge CF348C1
- Engine time: 2,909 hours, 2,699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HIT A FLOCK OF BIRDS DURING CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND ENGINE DAMAGE.  REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS IAW AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
